Dynamics of Partial Differential Equations
Volume 7 (2010)
Positive solutions to P-Laplacian multi-point BVPs on time scales
Pages: 45 – 64
In this paper, we are concerned with the p-Laplacian multi-point boundary value problem with the first-order derivative of the nonlinear term on time scales. Some new sufficient conditions are presented for the existence of at least twin or arbitrary even positive solutions to the multi-point boundary value problem of the p-Laplacian dynamic equation on time scales. In particular, our results are even new for some special cases of differential and difference equations in the general time scale setting. As an application, an example is illustrated at the end of the article.
time scales, boundary value problem, positive solutions, p- Laplacian, fixed point theorem
2010 Mathematics Subject Classification
Primary 34B15, 35B09. Secondary 39A10.